RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1977, Volume 13, Number 9, Pages 1713–1715 (Mi de3185)  

Short Communications

A group interpretation of nonlinear wave equations that are integrable by the method of the inverse problem of scattering theory

V. S. Dryuma

Mathematics Institute, Computer Center, Academy of Sciences of the Moldavian SSR

Full text: PDF file (277 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.946
Received: 17.02.1976

Citation: V. S. Dryuma, “A group interpretation of nonlinear wave equations that are integrable by the method of the inverse problem of scattering theory”, Differ. Uravn., 13:9 (1977), 1713–1715

Citation in format AMSBIB
\Bibitem{Dry77}
\by V.~S.~Dryuma
\paper A group interpretation of nonlinear wave equations that are integrable by the method of the inverse problem of scattering theory
\jour Differ. Uravn.
\yr 1977
\vol 13
\issue 9
\pages 1713--1715
\mathnet{http://mi.mathnet.ru/de3185}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=473450}
\zmath{https://zbmath.org/?q=an:0379.35045}


Linking options:
  • http://mi.mathnet.ru/eng/de3185
  • http://mi.mathnet.ru/eng/de/v13/i9/p1713

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:31
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019